# SDR R61A201304100366

- Difficulty date: April 10, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 22,641 hours, 15,125 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, CREW RECEIVED A DOOR OPEN INDICATION ON EICAS.  CREW DID NOT DECLARE AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE VERIFIED ALL DOOR LOCKS OPERATE NORMALLY PER EMB AND OPS CHECKED GOOD.  AIRCRAFT IS GOOD FOR SERVICE.
